MAUDE Adverse Event Report: BD MEDICAL (BD WEST) MEDICAL SURGICAL BD¿ NEEDLE ADMIX NOKOR 18X1-1/2 TW; HYPODERMIC SINGLE LUMEN NEEDLE

BD MEDICAL (BD WEST) MEDICAL SURGICAL BD¿ NEEDLE ADMIX NOKOR 18X1-1/2 TW; HYPODERMIC SINGLE LUMEN NEEDLE
Catalog Number 305215
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 01/04/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A device evaluation and/or device history review is anticipated, but is not complete.Upon completion, a supplemental report will be filed.
 
Event or Problem Description
It was reported that bd¿ needle admix nokor 18x1-1/2 tw had an insect inside the needle.No serious injury or medical intervention was reported.
 
Additional Manufacturer Narrative
One photo was provided for evaluation.It shows a needle assembly with an insect- ant- inside the plastic shield, therefore failure mode is verified.The pest control records were verified finding no pest ¿ant- activity in this production area.A device history record review was completed with zero defects found.No quality notifications were written for this batch, nor for the associated assembly batches.
 
Event or Problem Description

Brand Name
BD¿ NEEDLE ADMIX NOKOR 18X1-1/2 TW
Common Device Name
HYPODERMIC SINGLE LUMEN NEEDLE
Manufacturer (Section D)
BD MEDICAL (BD WEST) MEDICAL SURGICAL
1852 10th avenue
columbus NE 68601
MDR Report Key8299039
Report Number1911916-2019-00139
Device Sequence Number18845404
Product Code FMI
UDI-Device Identifier30382903052159
UDI-Public30382903052159
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
PREAMENDMENT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source other,user facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/01/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date12/31/2022
Device Catalogue Number305215
Device Lot Number7291806
Initial Date Received by Manufacturer 01/16/2019
Supplement Date Received by Manufacturer01/16/2019
Initial Report FDA Received Date02/01/2019
Supplement Report FDA Received Date03/01/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;